# SDR 2001UALA00934

- Difficulty date: May 10, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N605UA
- Make and model: Boeing 767222
- Aircraft serial: 21866
- Aircraft time: 70,055 hours, 17,390 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wings
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP SHUTDOWN.  EMERGENCY DECLARED.  UNEVENTFUL LANDING.
